# SDR REXA2021060200399

- Difficulty date: May 5, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 879-909
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING SUPPORT STRUCTURE IS CORRODED AROUND MULTIPLE NUTPLATE HOLES AT RBL 18 BETWEEN FS 879.00 AND 909.00. MARKED WITH TAPE. - FABRICATED AND INSTALLED FAIRING SUPPORT STRAP IAW CRJ 700 SRM.
